# SDR SWAA2021081191274

- Difficulty date: July 5, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 AT LH UPPER CORNER CUT OUT AT PASSENGER CABIN ; 2021-311623 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022236 DUE DATE: 02-JUN-22.; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [03] PERFORMED REPAIR ON FRAME 312 I.A.W SRM B737-700 53-10-07-2R-1; [04] PERFORMED REPAIR ON FRAME 312 I.A.W B737-700 SRM 53-10-07-2R-1; COMPLETED RII INSPECTION
